# SDR WX0A2015032672478

- Difficulty date: March 20, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N216NV
- Make and model: Airbus A320-214
- Aircraft serial: 1318
- Aircraft time: 32,782 hours, 22,999 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT CONTROL SLAT SYS 1 FAULT.  SLATS SLOW, PERFORMED TROUBLESHOOTING OF FLIGHT CONTROL SLAT SYS 1 FAULTS IAW TSM 27-81-00-810-801-A, NO FAULTS NOTED AT THIS TIME.  INTERCHANGED SFCC 1 & SFCC 2 FOR TROUBLESHOOTING PURPOSES IAW GMM 21-2-4-8 & MM 27-51-34.  SFCC 1 & SFCC 2 BITE TEST, NO FAULTS AT THIS TIME IAW MM 27-51-00, 27-81-00 & 27-54-00. CURRENT SFCC 1 PN 49-170-11, SN 49-170BA06571, SFCC 2 PN 49-170-11 & SN 03603.
